Pełnotekstowe zasoby PLDML oraz innych baz dziedzinowych są już dostępne w nowej Bibliotece Nauki.
Zapraszamy na https://bibliotekanauki.pl

PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 2 | 361-371

Tytuł artykułu

On the Total Graph of Mycielski Graphs, Central Graphs and Their Covering Numbers

Treść / Zawartość

Języki publikacji

EN

Abstrakty

EN
The technique of counting cliques in networks is a natural problem. In this paper, we develop certain results on counting of triangles for the total graph of the Mycielski graph or central graph of star as well as completegraph families. Moreover, we discuss the upper bounds for the number of triangles in the Mycielski and other well known transformations of graphs. Finally, it is shown that the achromatic number and edge-covering number of the transformations mentioned above are equated.

Wydawca

Rocznik

Tom

33

Numer

2

Strony

361-371

Daty

wydano
2013-05-01
online
2013-04-13

Twórcy

autor
  • Department of Mathematics Pondicherry Central University Puducherry - India
  • Department of Mathematics Pondicherry Central University Puducherry - India

Bibliografia

  • [1] F. Harary, Graph Theory (Narosa Publishing Home, 1969).
  • [2] G.J. Chang, L. Huang and X. Zhu, Circular chromatic numbers of Mycielski’s graphs, Discrete Math. 205 (1999) 23-37. doi:10.1016/S0012-365X(99)00033-3[WoS][Crossref]
  • [3] G. Kortsarz and S. Shende, Approximating the Achromatic Number Problem on Bipartite Graphs, (Springer Berlin / Heidelberg, 2003) LNCS Vol. 2832 385-396.[WoS]
  • [4] J.A. Bondy and U.S.R. Murty, Graph Theory with Applications (London, MacMillan, 1976).
  • [5] M.M. Ali Akbar, K. Kaliraj and Vernold J. Vivin, On equitable coloring of central graphs and total graphs, Electron. Notes Discrete Math. 33 (2009) 1-6. doi:10.1016/j.endm.2009.03.001[Crossref]
  • [6] Ramakrishnan, MPhil-Thesis, (Pondicherry University, Puducherry, India, 1988).
  • [7] Vernold J. Vivin, M. Venkatachalam and M.M. Ali Akbar, A note on achromatic coloring of star graph families, Filomat 23(3) (2009) 251-255. doi:10.2298/FIL0903251V[Crossref][WoS]

Identyfikatory

Identyfikator YADDA

bwmeta1.element.doi-10_7151_dmgt_1670